Alert archive / Missouri / Flash Flood Watches in 2017

Flash Flood Watch 1, NWS Springfield, MO

April 25, 2017Cherokee County, Kansas; 9 counties in Missouri

NWS Springfield, MO issued this flash flood watch at Apr 25, 2017, 11:32 PM CDT for Cherokee County, Kansas; 9 counties in Missouri. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2017, 11:32 PM CDT (04:32 UTC)
Expired
Apr 26, 2017, 2:57 AM CDT
In force
3 hr
Issued by
NWS Springfield, MO
Flood severity
None

Counties Cherokee County, KS, Barry County, MO, Christian County, MO, Greene County, MO, Jasper County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 52 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.5 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
446 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1525 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

615 
WGUS63 KSGF 260432
FFASGF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Springfield MO
1132 PM CDT Tue Apr 25 2017

...Flash Flooding Possible Tonight into Wednesday Across
Southwestern Missouri... 

Thunderstorms are expected to expand in coverage through the
night into Wednesday morning across southwestern Missouri. 
Thunderstorms will then continue into Wednesday afternoon before 
ending. An additional two to four inches of rain will be possible 
in some areas, especially where multiple thunderstorms track over 
the same location. With soils already saturated across 
southwestern Missouri, this rainfall may lead to flash flooding. 

KSZ101-MOZ088-090-093>095-101>104-261300-
/O.NEW.KSGF.FF.A.0001.170426T0432Z-170426T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee-Jasper-Greene-Newton-Lawrence-Christian-McDonald-Barry-
Stone-Taney-
Including the cities of Baxter Springs, Lowell, Riverton, 
Columbus, Neutral, Sherwin, Stippville, Joplin, Carthage, 
Springfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, 
Christian Center, Ozark, Selmore, Anderson, Noel, Goodman, 
South West City, Pineville, Rocky Comfort, Monett, Madry, 
Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, and Powersite
1132 PM CDT Tue Apr 25 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...

The National Weather Service in Springfield has issued a

* Flash Flood Watch for portions of southeast Kansas and 
  southwest Missouri, including the following areas, in 
  southeast Kansas, Cherokee. In southwest Missouri, Barry, 
  Christian, Greene, Jasper, Lawrence, McDonald, Newton, Stone, 
  and Taney. 

* Through Wednesday afternoon.

* Several rounds of thunderstorms are expected across southwestern
  Missouri through Wednesday afternoon. Additional heavy rain
  falling on already saturated soils will lead to a flood and
  flash flood risk across this area. 

* Rapid rises along creeks, streams, and low water crossings can
  be expected overnight into Wednesday where heavy rain falls. 
  Flooding of roadways is especially dangerous at night, when it 
  is impossible to judge to depth of water. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

Boxell
1 follow-up statement
475 
WGUS63 KSGF 260757
FFASGF

Flood Watch
National Weather Service Springfield MO
257 AM CDT Wed Apr 26 2017


KSZ101-MOZ088-090-093>095-101>104-260900-
/O.CAN.KSGF.FF.A.0001.000000T0000Z-170426T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee-Jasper-Greene-Newton-Lawrence-Christian-McDonald-Barry-
Stone-Taney-
Including the cities of Baxter Springs, Lowell, Riverton, 
Columbus, Neutral, Sherwin, Stippville, Joplin, Carthage, 
Springfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, 
Christian Center, Ozark, Selmore, Anderson, Noel, Goodman, 
South West City, Pineville, Rocky Comfort, Monett, Madry, 
Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, and Powersite
257 AM CDT Wed Apr 26 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of southeast Kansas and
southwest Missouri has been cancelled. The area of heaviest rain
has quickly moved through the area this morning...ending the
threat of flash flooding. 

$$

Boxell

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood watch went out at Apr 25, 6:33 PM CDT, 4 hours 59 minutes earlier.

Area forecast discussion, Apr 25, 6:33 PM CDT, 4 hours 59 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
633 PM CDT Tue Apr 25 2017

.SHORT TERM...(This evening through Wednesday Night)
Issued at 250 PM CDT Tue Apr 25 2017

Breezy southerly winds continue to occur this afternoon. These
winds are helping to increase moisture from the south across
Oklahoma into southeastern Kansas and western Missouri this
afternoon into this evening.

As moisture continues to spread north instability will start to
increase ahead of an approaching front this evening. The front is
currently across southeastern Kansas and will slowly spread east
into Wednesday.

As instability increases and the cap weakens, storms are expected
to develop across eastern Kansas and develop southward into
Oklahoma, initially to the west of the forecast area. These storms
will then spread east, and these storms will likely develop into
line segments. Damaging straight line winds will be the main risk,
with hail up to the size of half dollars also possible with the
strongest updrafts. Low level shear will be strong enough to
support a mesovort potential with any line segments that can
surge to the northeast, result in a low brief tornado risk again
with any line segments that can surge to the northeast. The severe
risk will generally occur west of Highway 65, with the best
potential generally along and west of the Interstate 49 corridor
from the mid evening into the overnight hours.

As the storms start to spread east into the area late this this
evening into the overnight hours they should be begin to weaken,
with wind becoming the main risk until they dissipate altogether.
This may occur before reaching the eastern Ozarks overnight as
the front slows and the storms move off away from the better lift
and upper level support.

Wednesdays weather will be dependent on exactly how far the
convection plays out tonight. The front will be pushing across
the western portions of the forecast area Wednesday morning and
will slowly spread east and out of the area by Wednesday evening.
If a cold front/storms develop and spread across the entire area
it could work the area over farther to the east, with the severe
potential occurring farther east. If the outflow/overnight
convection does not work over the atmosphere too much, additional
storms should develop near the Highway 65 during the early
afternoon hours and spread east. Severe storms would be possible
with all modes possible but large hail and damaging winds the main
risk.

One to two inches of rain will be possible with this system and
could lead to some localized minor flooding.

.LONG TERM...(Thursday through Tuesday)
Issued at 250 PM CDT Tue Apr 25 2017

Slightly cooler weather will occur on Thursday behind this system
as highs warm into the 60s. A fast moving shortwave trough will
sweep through the region Thursday night and may bring some showers
and perhaps a few rumbles of thunder with it.

An upper level low will then dig to the southeast across the
southwestern U.S. Friday into the Weekend before kicking off to
the east through the region Sunday night into Monday. As the low
is off to the southwest of the area a front will setup over the
area and waves of energy will ride to the northwest and produce
periods of rain with widespread heavy rainfall. The medium range
models continue to show a signal for heavy rain over the region.

There are still questions on exactly where the band of heavy rain
will set up, but it will likely be somewhere across northern
Arkansas into southern Missouri. An additional 2, up to possibly
5 inches of widespread rainfall will be possible this weekend.
With the rain last weekend and the rain expected tonight into
Wednesday, the ground will already be mostly saturated which will
lead to a flooding risk under the axis of heavy rain.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 627 PM CDT Tue Apr 25 2017

A front will approach the region but stay just west of the area
this evening and through the overnight hours. Showers and
thunderstorms are expected to develop and impact the regions
terminals from 02z for Joplin and nearer to 05z for Springfield
and Branson. Ceilings and visibilities will be impacted in
advance for the front with MVFR to IFR conditions anticipated.
The front is expected to move through the region around sunrise
for Joplin and closer to midday for Springfield and Branson.
Showers and storms are expected to impact the areas terminals
through Tomorrow afternoon.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Hatch
Hazardous weather outlook, Apr 25, 8:49 PM CDT, 2 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
849 PM CDT Tue Apr 25 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270200-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
849 PM CDT Tue Apr 25 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited Tornado risk.
  Elevated Hail risk.
  Elevated Thunderstorm wind damage risk.
  Limited Flooding risk.
  Elevated Lightning risk.

DISCUSSION...

Southerly wind gusts of 30 to 40 mph can be expected across much
of the area this afternoon.

Thunderstorms are expected to develop along a cold front in
eastern Kansas this evening, eventually forming into a broken
line of storms which will track east into the area by mid to late
evening. then spreading east to near Highway 65 tonight.

Instability and shear will be sufficient enough for some strong
to severe storms, with hail to the size of half dollars and wind
gusts up to 60 mph possible. While the tornado risk is fairly
low, an isolated tornado or two embedded within the line of
storms can not be ruled out over extreme southeast Kansas into
western Missouri.

Frequent lightning and locally heavy rainfall can also be
expected with these storms. There will be a limited risk for
flooding over locations that receive multiple rounds of
thunderstorms overnight across western Missouri and southeastern
Kansas.

Rainfall may lead to some limited minor flooding across portions
of extreme southwestern Missouri overnight. Especially where heavy
rains fell over the past weekend.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The threat for severe storms will then continue into Wednesday
and Wednesday evening, especially along and east of Highway 65.
The threat for severe storms will be highly dependent on how much
thunderstorm activity occurs tonight, and whether or not this
activity reaches the eastern Missouri Ozarks Wednesday morning.

If thunderstorms reach the eastern Ozarks by Wednesday morning,
the threat for severe storms may diminish for the remainder of
Wednesday. However, if thunderstorms remain absent tonight and
Wednesday morning across south central Missouri and the eastern
Ozarks, there will be an elevated threat for severe storms
Wednesday afternoon and evening. Damaging winds and large hail
would be the primary potential hazards across the eastern Ozarks,
with a limited threat for a tornado or two. A limited risk for
flooding will also exist on Wednesday generally along and east of
the U.S. 65 corridor.

Confidence then continues to increase in the potential for
widespread heavy rainfall from later Friday into the weekend.
With soils nearly saturated, excessive runoff will be likely and
will lead to an increasing risk for flooding. While details
remain unclear regarding where the eventual axis of heaviest
rainfall will develop, it does appear that widespread flooding
will become possible beneath this axis of heaviest rainfall.

Additionally, there will be at least a limited risk for strong to
severe thunderstorms from Friday into Saturday across southern
Missouri.

Those with outdoor and travel plans for this upcoming weekend
should pay close attention to the forecast as there is the
potential for multiple weather hazards, including the potential
for widespread flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation along and west of Interstate 49 may be needed
over the next 3 hours. Area east of the interstate man be needed
over the next 6 hours.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Hatch

In the hours before

Special weather statement, Apr 25, 9:28 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Springfield MO
928 PM CDT TUE APR 25 2017

KSZ073-097-260315-
Bourbon KS-Crawford KS-
928 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BOURBON AND
NORTHWESTERN CRAWFORD COUNTIES UNTIL 1015 PM CDT...

At 928 PM CDT, Doppler radar was tracking a strong thunderstorm near
St. Paul, moving northeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Uniontown...                      Walnut...
Hepler...                         Hiattville...
Petersburg...                     Farlington...
Brazilton...                      Porterville...
Pawnee Station...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Springfield.

&&

A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern Kansas.

LAT...LON 3781 9509 3783 9508 3789 9500 3779 9480
      3763 9475 3750 9509
TIME...MOT...LOC 0228Z 231DEG 27KT 3757 9518

Hatch
Special weather statement, Apr 25, 9:45 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Springfield MO
945 PM CDT TUE APR 25 2017

KSZ097-101-260330-
Cherokee KS-Crawford KS-
945 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND
CRAWFORD COUNTIES UNTIL 1030 PM CDT...

At 944 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oswego, moving northeast at 40 mph.

Locations impacted include...
Pittsburg...                      Frontenac...
Girard...                         Cherokee...
Weir...                           Sherman...
Scammon...                        Chicopee...
Mccune...                         West Mineral...
Roseland...                       Beulah...
Greenbush...                      Ringo...
Carona...                         Lone Oak...
Skidmore...                       Stippville...

A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern Kansas.

LAT...LON 3761 9482 3743 9471 3723 9478 3716 9508
      3738 9507 3739 9509 3750 9509
TIME...MOT...LOC 0244Z 242DEG 33KT 3725 9518

Hatch
Special weather statement, Apr 25, 10:16 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Springfield MO
1016 PM CDT TUE APR 25 2017

KSZ101-260400-
Cherokee KS-
1016 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE COUNTY UNTIL 1100 PM
CDT...

At 1016 PM CDT, Doppler radar was tracking a strong thunderstorm near
Chetopa, moving northeast at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Baxter Springs...                 Columbus...
Galena...                         Weir...
Lowell...                         Scammon...
Treece...                         Roseland...
Neutral...                        Melrose...
Riverton...                       Lawton...
Carona...                         Skidmore...
Hallowell...                      Sherwin...
Faulkner...                       Stippville...
Crestline...

This includes Interstate 44 near mile marker 0.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern Kansas.

LAT...LON 3734 9475 3734 9462 3700 9462 3700 9507
      3720 9507
TIME...MOT...LOC 0316Z 236DEG 39KT 3708 9513

Hatch
Local storm report, Apr 25, 10:40 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1040 PM CDT TUE APR 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     HAIL             FRONTENAC               37.46N 94.69W
04/25/2017  M0.25 INCH       CRAWFORD           KS   FIRE DEPT/RESCUE

            PEA SIZED HAIL IN FRONTENAC.

&&
Special weather statement, Apr 25, 10:59 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Springfield MO
1059 PM CDT TUE APR 25 2017

KSZ101-MOZ066-067-077-078-088-089-260445-
Cherokee KS-Vernon MO-Cedar MO-Barton MO-Jasper MO-Dade MO-
St. Clair MO-
1059 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEROKEE...BARTON...
WESTERN CEDAR...VERNON...SOUTHWESTERN ST. CLAIR...NORTHERN JASPER AND
WESTERN DADE COUNTIES UNTIL 1145 PM CDT...

At 1059 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Nevada to near Sheldon to
Mindenmines to near Weir. Movement was northeast at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Prairie State Park...             Nevada...
Lamar...                          El Dorado Springs...
Jasper...                         Golden City...
Sheldon...                        Nashville...
Montevallo...                     Carytown...
Walker...                         Schell City...
Jerico Springs...                 Asbury...
Lamar Heights...                  Milo...
Irwin...                          Harwood...
Milford...                        Sylvania...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern Kansas...and southwestern and west central Missouri.

LAT...LON 3734 9467 3734 9462 3741 9462 3764 9438
      3793 9450 3805 9429 3805 9424 3802 9424
      3805 9421 3806 9415 3803 9406 3808 9405
      3810 9402 3807 9394 3760 9394 3730 9399
      3725 9475
TIME...MOT...LOC 0359Z 242DEG 29KT 3791 9447 3766 9437 3746 9456 3727
9473

Hatch
Special weather statement, Apr 25, 11:27 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Springfield MO
1127 PM CDT TUE APR 25 2017

KSZ101-MOZ088-260515-
Cherokee KS-Jasper MO-
1127 PM CDT TUE APR 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEROKEE AND WESTERN
JASPER COUNTIES UNTIL 1215 AM CDT...

At 1127 PM CDT, Doppler radar was tracking a strong thunderstorm near
Carl Junction, or 10 miles northwest of Joplin, moving northeast at
45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Northern Joplin...                Carthage...
Webb City...                      Carl Junction...
Oronogo...                        Carterville...
Airport Drive...                  Alba...
Purcell...                        Carytown...
Asbury...                         Neck City...
Brooklyn Heights...               Waco...
Lawton...                         Crestline...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 200 AM CDT for
southeastern Kansas...and southwestern Missouri.

LAT...LON 3737 9453 3736 9451 3736 9441 3733 9433
      3714 9430 3709 9470 3725 9476
TIME...MOT...LOC 0427Z 239DEG 38KT 3719 9465

Hatch

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 9:28 PM CDTSpecial Weather StatementSGFBourbon47 min
Apr 25, 9:45 PM CDTSpecial Weather StatementSGFCrawford45 min
Apr 25, 10:13 PM CDTSevere Thunderstorm WarningSGFBourbon, Crawford47 min
Apr 25, 10:16 PM CDTSpecial Weather StatementSGFCherokee44 min
Apr 25, 10:47 PM CDTSevere Thunderstorm WarningSGFCherokee43 min
Apr 25, 11:52 PM CDTSpecial Weather StatementSGFCherokee38 min
Apr 26, 12:16 AM CDTSevere Thunderstorm WarningSGFCherokee44 min
Apr 26, 7:51 AM CDTAreal Flood WarningSGFCherokee, Crawford10 hr
Apr 26, 8:30 AM CDTRiver Flood WarningSGFCherokee56 hr
Apr 25, 10:59 PM CDTSpecial Weather StatementSGFBarton, Vernon46 min
Apr 25, 11:27 PM CDTSpecial Weather StatementSGFJasper48 min
Apr 25, 11:41 PM CDTSpecial Weather StatementSGFSt. Clair49 min
Apr 26, 12:08 AM CDTSpecial Weather StatementSGFCedar, Dade37 min
Apr 26, 12:18 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton42 min
Apr 26, 12:34 AM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence41 min
Apr 26, 12:37 AM CDTSpecial Weather StatementSGFBenton23 min
Apr 26, 12:57 AM CDTSpecial Weather StatementSGFCamden, Dallas, Hickory, Miller, Morgan, Polk48 min
Apr 26, 12:59 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton46 min
Apr 26, 1:34 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Stone, Taney41 min
Apr 26, 1:41 AM CDTSpecial Weather StatementSGFChristian, Greene49 min
Apr 26, 1:57 AM CDTSevere Thunderstorm WarningSGFOzark, Taney48 min
Apr 26, 2:05 AM CDTSpecial Weather StatementSGFDouglas, Webster, Wright40 min
Apr 26, 2:38 AM CDTSpecial Weather StatementSGFOzark37 min
Apr 26, 2:47 AM CDTSpecial Weather StatementSGFHowell, Texas43 min
Apr 26, 3:13 AM CDTSpecial Weather StatementSGFDent, Maries, Phelps17 min
Apr 26, 8:27 AM CDTFlash Flood WarningSGFDouglas, Ozark, Taney6 hr
Apr 26, 8:47 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark43 min
Apr 26, 9:07 AM CDTRiver Flood WarningSGFPulaski42 hr
Apr 26, 9:07 AM CDTRiver Flood WarningSGFPulaski60 hr
Apr 26, 9:11 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark49 min
Apr 26, 9:20 AM CDTRiver Flood WarningSGFVernon71 hr
Apr 26, 9:20 AM CDTRiver Flood WarningSGFVernon12 days
Apr 26, 9:35 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Ozark, Shannon40 min
Apr 26, 10:13 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon, Texas47 min
Apr 26, 10:54 AM CDTSpecial Weather StatementSGFShannon36 min
Apr 26, 11:14 AM CDTAreal Flood WarningSGFDent, Laclede, Maries, Phelps, Pulaski, Texas and 1 more6 hr
Apr 26, 11:17 AM CDTSpecial Weather StatementSGFOregon43 min
Apr 26, 11:33 AM CDTAreal Flood WarningSGFHowell, Oregon, Ozark, Shannon, Texas6 hr
Apr 26, 11:49 AM CDTAreal Flood WarningSGFChristian, Douglas, Ozark, Stone, Taney, Texas and 2 more6 hr
Apr 26, 5:16 PM CDTAreal Flood WarningSGFDent, Douglas, Howell, Laclede, Maries, Oregon and 7 more18 hr

Nearby

Flash Flood Watches in Missouri, 2017Flash Flood Watches in Kansas, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.